# SDR QXEA2009021800118

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 18,522 hours, 18,760 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC - UPON GEAR RETRACTION RIGHT GEAR DOOR AMBER AND RIGHT GEAR UNSAFE TO 12 SECONDS LONGER TO EXTINGUISH THAN THE ACCOMPANYING LIGHTS.  LANDING UNEVENTFUL.  FERRY TO PDX FOR REPAIRS.  JACKED ACFT IAW 6071001 MTC, EXTENDED AND RETRACTED GEAR AT LOW FLOW RATE AND STANDARD FLOW (8GPM) AND (22GPM).  NO DEFECTS NOTED.  GVI'D SECONDARY MLG SELECTOR VALVE, FOUND THE PRESSURE SIDE SCREEN DAMAGED, REMOVED AND REPLACED BOTH INLET AND OUTLET FILTER FITTING PORTS IAW AMM TASK 29-21-06-000-801 STEPS 4.A(5) THRU (8) AND TASK 29-21-06-400-801 STEPS 4.A.  PERFORMED ALTERNATE LANDING GEAR EXTENSION IAW TASK 32-34-00-710-801 AND OPS TEST OF PRIMARY EXTENSION AND RETRACTION IAW TASK 32-31-00-710-801.  NO DEFECTS NOTED, DOWN JACKED ACFT IAW MTC 6071001.  RETURNED TO SERVICE.
